MathSciNet Relay Station
MathSciNet bibliographic data
MR637187 22A05 (54D35)
Fay, Temple H.; Rajagopolan, M.; Smith-Thomas, Barbara V. Embedding the free group $F(X)$ into $F(\beta X)$. Proc. Amer. Math. Soc. 84 (1982), no. 2, 297–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement